Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
cl1986

Sweating problem?

Never really seen anything on this section of the forum in all the years I've been a member.

Anyways since finishing my 1st course I have had this problem and thought going on my 2nd course would just dry me up and stop it from happening or atleast reduce the problem. Seriously though Im not even hot and it could be a freezing arse day and its like someones put a tap under my arms. its pretty embarresing because I can get ready then leave the house and it start straight away, but just under my arm???.... totally confused. anyone else have this problem?

Also I've tried certain antiperspirants and they dont really work.

Share this post


Link to post
Share on other sites

Yes I get this too! Water literally runs down my arm from my pit! I have no idea how to stop this, it doesn't even smell bad, its just like pure water :confused:

Share this post


Link to post
Share on other sites

I'm curious, is it only sweating, or do you feel hot too?

I get the sweating (although it has gone down quite a bit) but it's mainly caused by this horrible side-effect where I'm CONSTANTLY hot. My face always feels about 20 degrees warmer than the rest of my body. It's strange, I actually walked outside the other day when it was very cold and realized that my face FINALLY felt proper like it did before accutane, when the rest of my body was freezing.

Share this post


Link to post
Share on other sites

^^^ Im the same it's really horrible especially when you have the red face to go with it, everyone always asks if im alright i just have to shrug it off and just says it's really hot in here. almost as bad as the acne for me!

Share this post


Link to post
Share on other sites

Try Driclor - you can buy it online. Its like a deodrant that you leave on overnight and it will stop the sweating.

Share this post


Link to post
Share on other sites

By the age of 16 / 17 i started noticing hyperhydrosis...

My arm pits were the worst part but when it was hot or i did exercise i got really soaked wet hehe.

I went through a Roaccutane course at that age too for 4 months on a minimal dose.

This sweat problem never went away. For the arm pits it was ok with Aluminium Cloridroxe or something like that. Dont know how to write that in English. My armpits where totally dry but these made my chest , back, butt, head and hands SWEAT even more compensatory talking...

With the time, the axillary sweat reduced, i dont use Aluminium any more... I just apply regular OLD SPICE deodorant at night and in the morning and i sweat as a normal person on my armpits. My compensatory sweating is much less than with aluminium so im kind of cool now...

The problem is that since i started ROACCUTANE again 2 months ago i really sweat water in my nose scalp cheeks back, like a generalised thing...

I hope this goess soonnn, i dont like it. As soon as i do exercise my body is completeley wet... ok , roaccutan dries your skin up , but it also makes you SWEAT a lot hehe!!

see ya!

Share this post


Link to post
Share on other sites

i had hyperhydrosis when i was younger and i tried EVERYTHING to treat it/get rid of it. this was right when lasers were becoming popular, so they even tried that! (unfortunately botox wasn't mainstream then like it is now to treat hyperhydrosis) and thankfully i outgrew it! but my hands have been super super sweaty the last few months....i never even stopped to think that it's probably because of the accutane. god, what a pain in the ass....at least now i know what's causing it, so hopefully it will go away afterwards!!

sorry i know this was not helpful in the least, but at least i can sympathize!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×